# SDR CA190422001

- Difficulty date: April 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 48302
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ATB - NLG DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION. MAINTENANCE PERFORMED FUNCTION CHECKS OF THE NLG DOORS, COULD REPLICATE FAULT, A/C RTS. (TC# 20190422001)
